MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; COLON CAPSULE IMAGING SYSTEM

GIVEN IMAGING LTD., YOQNEAM PILLCAM; COLON CAPSULE IMAGING SYSTEM
Model Number FGS-0517
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Anxiety (2328)
Date of Event 01/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.A device data was provided by the customer for analysis.It was reported that the capsule broke apart in the patient's body.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The evaluation detected an unreported condition that the product was used after the expiration date.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the vitreous dome was detached from the capsule.The patient retrieved the capsule into the bowl when expelling and it was into two pieces.The patient was stressed and worried about knowing what the open capsule might caused her colon.There was no x-ray performed to the patient.There was no patient and user harm.

Brand Name
PILLCAM
Common Device Name
COLON CAPSULE IMAGING SYSTEM
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS  20692
Manufacturer (Section G)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS   20692
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19736028
Report Number9710107-2024-00108
Device Sequence Number20612385
Product Code PGD
UDI-Device Identifier07290101364788
UDI-Public07290101364788
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0517
Device Catalogue NumberFGS-0517
Device Lot Number55269C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Initial Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient Weight113 KG